# SDR SWAA2014010223715

- Difficulty date: December 26, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 55,769 hours, 44,560 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546564
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP DAMAGED AT BS 986 STRINGER 6R.  R & R CLIP IAW SRM & DRAWING.
